1 doctor weighed in:

On alesse for a week and now i suddenly have pains in the veins of my legs. Should i be concerned?

1 doctor weighed in
Dr. Michael Sparacino
Family Medicine

In brief: Possibly

Problems like these can only be correctly handled by your doctor in person.
He/she needs to listen to you, perform an examination and possibly run labs or other tests. That's the only way he/she can find out what's going on and what to do about it.

In brief: Possibly

Problems like these can only be correctly handled by your doctor in person.
He/she needs to listen to you, perform an examination and possibly run labs or other tests. That's the only way he/she can find out what's going on and what to do about it.
Dr. Michael Sparacino
Dr. Michael Sparacino
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
34 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors